Jelenlegi hely

Hajdu Lajos

Név: Hajdu Lajos
További profilok: MTMT
Szakterület: matematikus
Az adatok a NEPTUN rendszerből származnak.

Teljes publikációs lista

A lista áttöltése az MTMT rendszerébe
Hiányzó közlemények feltöltése
Hitelesített Publikációs Lista igénylése
OA letöltési statisztika megtekintése
Feltöltött közlemény:
95
DEA-ban:
91
OA:
51
Publikációs időszak:
1997-2020
2020
  1. Hajdu, L., Varga, N.: Polynomial values of figurate numbers.
    J. Number Theory. 214 79-99, 2020.
    Folyóirat-mutatók:
    Q1 Algebra and Number Theory (2019)
2019
  1. Hajdu, A., Tijdeman, R., Hajdu, L.: Finding well approximating lattices for a finite set of points.
    Math. Comput. 88 (315), 369-387, 2019.
    Folyóirat-mutatók:
    D1 Algebra and Number Theory
    D1 Applied Mathematics
    D1 Computational Mathematics
  2. Bazsó, A., Hajdu, L.: Polynomial values of sums of hyperbolic binomial coefficients.
    Funct. Approx. Comment. Math. [Epub] (-), 1-18, 2019.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous)
  3. Bérczes, A., Hajdu, L., Pink, I., Rout, S.: Sums of S-units in recurrence sequences.
    J. Number Theory. 196 353-363, 2019.
    Folyóirat-mutatók:
    Q1 Algebra and Number Theory
2018
  1. Bertók, C., Hajdu, L.: A Hasse-type principle for exponential Diophantine equations over number fields and its applications.
    Monatsh. Math. 187 (3), 425-436, 2018.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  2. Bertók, C., Győry, K., Hajdu, L., Schinzel, A.: On the smallest number of terms of vanishing sums of units in number fields.
    J. Number Theory. 192 328-347, 2018.
    Folyóirat-mutatók:
    Q1 Algebra and Number Theory
  3. Bazsó, A., Bérczes, A., Hajdu, L., Luca, F.: Polynomial values of sums of products of consecutive integers.
    Monatsh. Math. 187 (1), 21-34, 2018.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
2017
  1. Fuchs, C., Hajdu, L.: 30 years of collaboration.
    Period. Math. Hung. 74 (2), 255-274, 2017.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  2. Hajdu, L., Tijdeman, R.: Consistency conditions for discrete tomography.
    Fundam. Inform. 155 (4), 425-447, 2017.
    Folyóirat-mutatók:
    Q4 Algebra and Number Theory
    Q3 Computational Theory and Mathematics
    Q3 Information Systems
    Q3 Theoretical Computer Science
  3. Bertók, C., Hajdu, L., Pink, I., Rábai, Z.: Linear combinations of prime powers in binary recurrence sequences.
    Int. J. Number Theory. 13 (261), [1-12], 2017.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
  4. Hajdu, A., Harangi, B., Besenczi, R., Lázár, I., Emri, G., Hajdu, L., Tijdeman, R.: Measuring regularity of network patterns by grid approximations using the LLL algorithm.
    In: Proceedings of the 23rd International Conference on Pattern Recognition (ICPR 2016), Cancun, Mexico, 2016, IEEE, [Piscataway], 1524-1529, 2017. ISBN: 9781509048472
  5. Hajdu, L., Szikszai, M., Ziegler, V.: On arithmetic progressions in Lucas sequences.
    J. Integer Seq. 2017 (20), Article 17, 2017.
    Folyóirat-mutatók:
    Q2 Discrete Mathematics and Combinatorics
  6. Bertók, C., Hajdu, L., Pethő, A.: On the distribution of polynomials with bounded height.
    J. Number Theory. 179 172-184, 2017.
    Folyóirat-mutatók:
    Q1 Algebra and Number Theory
  7. Bertók, C., Hajdu, L., Luca, F., Sharma, D.: On the number of non-zero digits of integers in multi-base representations.
    Publ. Math. Debr. 90 (1-2), 181-194, 2017.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous)
2016
  1. Bertók, C., Hajdu, L.: A Hasse-type principle for exponential Diophantine equations and its applications.
    Math. Comput. 85 (298), 849-860, 2016.
    Folyóirat-mutatók:
    D1 Algebra and Number Theory
    D1 Applied Mathematics
    D1 Computational Mathematics
  2. Hajdu, A., Tomán, H., Kovács, L., Hajdu, L.: Composing ensembles by stochastic approach under execution time constraint.
    In: Proceedings of the 23rd International Conference on Pattern Recognition (ICPR 2016), Cancun, Mexico, 2016, IEEE, [Piscataway], 222-227, 2016.
  3. Bérczes, A., Dujella, A., Hajdu, L., Tengely, S.: Finiteness results for F-Diophantine sets.
    Monatsh. Math. 180 (3), 469-484, 2016.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  4. Aszalós, L., Hajdu, L., Pethő, A.: On a correlational clustering of integers.
    Indag. Math.-New Ser. 27 (1), 173-191, 2016.
    Folyóirat-mutatók:
    Q3 Mathematics (miscellaneous)
  5. Hajdu, L., Saradha, N.: On generalizations of problems of Recaman and Pomerance.
    J. Number Theory. 162 552-563, 2016.
    Folyóirat-mutatók:
    Q1 Algebra and Number Theory
  6. Bérczes, A., Hajdu, L., Miyazaki, T., Pink, I.: On the Diophantine equation 1+x^a+z^b=y^n.
    J. Comb. Number Theory. 8 (2), 145-154, 2016.
  7. Bérczes, A., Hajdu, L., Miyazaki, T., Pink, I.: On the equation 1^k+2^k+...+x^k=y^n for fixed x.
    J. Number Theory. 163 43-60, 2016.
    Folyóirat-mutatók:
    Q1 Algebra and Number Theory
  8. Hajdu, L., Laishram, S., Szikszai, M.: Perfect powers in products of terms of elliptic divisibility sequences.
    Bull. Aust. Math. Soc. 94 (03), 395-404, 2016.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
  9. Hajdu, L., Laishram, S., Tengely, S.: Power values of sums of products of consecutive integers.
    Acta Arith. 172 333-349, 2016.
    Folyóirat-mutatók:
    Q2 Algebra and Number Theory
  10. Győry, K., Hajdu, L., Tijdeman, R.: Representation of finite graphs as difference graphs of S-units. II.
    Acta Math. Hung. 149 (2), 423-447, 2016.
    Folyóirat-mutatók:
    Q2 Mathematics (miscellaneous)
2015
  1. Hajdu, L., Szikszai, M.: Common factors in series of consecutive terms of associated Lucas and Lehmer sequences.
    Fibonacci Q. 53 (3), 221-229, 2015.
    Folyóirat-mutatók:
    Q4 Algebra and Number Theory
Mindet mutasd
frissítve: 2020-11-22, 01:58

Tudományos folyóiratcikkek
SCImago besorolása

Tudományos folyóiratcikkek száma: 75
Q1/D1 9 (12%)
Q1 25 (33.3%)
Q2 26 (34.7%)
Q3 17 (22.7%)
Q4 2 (2.7%)
n.a. 5 (6.7%)

SCImago kategóriák

Mathematics (67)
Mathematics (miscellaneous) (32)
Algebra and Number Theory (27)
Applied Mathematics (10)
Computational Mathematics (6)
Discrete Mathematics and Combinatorics (6)
Theoretical Computer Science (5)
Geometry and Topology (1)
Modeling and Simulation (1)
Statistics and Probability (1)
Computer Science (8)
Computational Theory and Mathematics (4)
Computer Vision and Pattern Recognition (4)
Software (4)
Computer Science (miscellaneous) (3)
Artificial Intelligence (1)
Computer Graphics and Computer-Aided Design (1)
Information Systems (1)
Signal Processing (1)
Engineering (3)
Electrical and Electronic Engineering (3)
Decision Sciences (2)
Information Systems and Management (2)
Management Science and Operations Research (2)
Physics and Astronomy (1)
Condensed Matter Physics (1)

Közlemények megoszlása
műfaj szerint

Közlemények megoszlása
évszám szerint

Közlemények megoszlása
nyelv szerint

Egyéb társszerzők

További társszerzők